RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 210, Number 6  


A smooth version of Johnson's problem on derivations of group algebras
A. A. Arutyunov, A. S. Mishchenko
3
On changes of variable that preserve convergence and absolute convergence of Fourier-Haar series
K. R. Bitsadze
30
Turán, Fejér and Bohman extremal problems for the multivariate Fourier transform in terms of the eigenfunctions of a Sturm-Liouville problem
D. V. Gorbachev, V. I. Ivanov
56
Connectedness of the solution sets of inclusions
E. S. Zhukovskiy
82
Naturally graded Lie algebras of slow growth
D. V. Millionshchikov
111
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019